# SDR SWAA2023072072054

- Difficulty date: June 27, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E TO FRONT SPAR I/B OF NACELLE STRUT AT AFT OF NACELLE STRUT I/B POSITION HAS ONE FASTENER PULLED OUT ON REPAIRED AREA.<[01] REMOVED AND REPLACED FASTENER AT L/E TO FRONT SPAR I/B OF NACELLE STRUT AT AFT OF NACELLE STRUT I/B REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
